# SDR 2015FA0000308

- Difficulty date: July 1, 2015
- Submitted: July 1, 2015
- Operation: General aviation
- Aircraft: N14AH
- Make and model: Emb EMB-505
- Aircraft serial: 50500065
- Aircraft time: 1,180 hours, 1,133 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Nut
- Condition: Misinstalled
- Location: Vertical Stab
- Part time: 1,180 hours, 1,133 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SB505-55-0003 COMPLIANCE, THE RT FORWARD VERTICLE STABILIZER TO FUSELAGE FRAME 43, ATTACH BOLT BARREL NUT WAS FOUND INSTALLED FROM THE FACTORY UPSIDE DOWN.  THIS RESULTED IN WEAR DAMAGE TO THE UPPER SURFACE OF THE BARREL NUT HOLE IN FRAME 43 CAUSED BY CONTACT BETWEEN BARREL NUT AND THE FRAME. THE DAMAGE TO THE HOLE WAS BLENDED OUT TO A DEPTH OF .068" TO REMOVE ALL DAMAGE AND THE FRAME WAS HFEC INSPECTED WITH NO CRACKS NOTED. THE 5 OTHER ATTACH BOLT BARREL NUTS WERE INSPECTED, ALL WERE CORRECTLY INSTALLED.
